# SDR SWAA2024031161256

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 13,750 hours, 6,556 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT FAIRING CRACK<[01] REPAIRED PER SRM 54-50-70-2R-7.;[02] REVIEWED THE FAULT AND VERIFIED THE REFERENCE USED HAS THE CORRECT FOLLOW ON INSPECTIONS.
